iCliniq logo

Ask a Doctor Online Now

HomeAnswersHIV/AIDS specialistlip biopsyI had oral sex three days ago, and I had a white spot inside my bottom lip the next day. Why?

Can STDs cause a white spot on the lip?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At September 13, 2023
Reviewed AtJanuary 29, 2024

Patient's Query

Hi doctor,

I am a 19-year-old male. I am scared as I had oral sex three days ago, and I had this white spot inside my bottom lip the next day. I poke it on the outside of the lip, and it hurts sometimes. But it looks like a canker sore. I do not know if it does not hurt unless I touch it, and I was reading that Amoxicillin can cause a canker sore. I took a lot of Amoxicillin because I was ill. I also take Nyquil, Ibuprofen, and a sinus pill. I am hoping I do not have STD. I am just trying to stay positive. I really need your help.

Hello,

Welcome to icliniq.com.

I understand your concern.

I have opened the file, and white patches are clearly visible (attachments are hidden to protect the patient's identity). They seem to be aphthous ulcers, and they can be caused mainly by folic acid deficiency, smoking, and constipation. It could be a canker sore or oral lesions, as in an STD or fungal infection. I suggest you do the following:

  1. Betadine (Povidone iodine) mouthwash after breakfast, lunch, dinner, or after each meal.
  2. Stomela gel (Choline salicylate, Tannic acid, Benzalkonium chloride, and Menthol) is to be locally applied three times a day.
  3. Tablet Fluconazole 150 mg one per day for six days.
  4. Tabet Azithromycin 500mg one per day for six days.
  5. Tablet Stercort (Deflazacort) 6 mg twice after lunch and dinner for six days.
  6. Add citrus fruits like lemon, orange, kiwi, gooseberry, etc to your diet.

You can consult an ENT (ear, nose, throat) specialist also.

I hope this settles your problem.

Feel free to ask if you need.

Regards.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Shah Sushma Kant
Dr. Shah Sushma Kant

HIV/AIDS specialist

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Read answers about:

amoxicillinlip biopsystd

Ask your health query to a doctor online

HIV/AIDS specialist

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy